# SDR AT0500049

- Difficulty date: December 7, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Engine: Rroyce BR700715A130
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 7150021505
- Part serial: 0039001
- Condition: Inoperative
- Location: Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG RH REV FAULT ANNUN IN FLIGHT FOLLOWED BY AMBER RT U/L LIGHT COMPLETED PROCEDURE IAW QRH. REMOVED AND REPLACED RT THRUST REVERSER REF MM 78-30. OPS CK OK FOR SERVICE.
